# SDR DALA2022071904990

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 REFERENCE ER/A 600675-14AD FUSELAGE / FRAME STA 1300 / BTW S-26L & S-27L / DENT & ELONGATED HOLE. CORRECTIVE ACTION: REF ERA 600675-14AD. (2323285)
